# SDR C2XA08SH050

- Difficulty date: March 26, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 14,222 hours, 7,580 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569009409
- Condition: Gouged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK IT WAS FOUND THAT THE LT PCA BRACKET ON THE AILERON WAS GOUGED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BRACKET IAW CONTINENTAL EXPRESS EC5750-01177.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
